# SDR CALA9801804

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt & Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.6 INCH CRACK ON RT AND LT WING INBOARD ISLAND LOWER AFT INBOARD SPLICE ANGLE OF RIB.  THE SPLICE ANGLE WAS REMOVED AND A NEW PART WAS INSTALLED IAW SRM 57-22-01, FIGURE 2, 51-21-01, AND 51-33-01.
